# SDR SWAA2021091500069

- Difficulty date: July 29, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 58,733 hours, 34,620 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242VF HAS SEVERAL AREAS OF DELAMINATION ON UPPER AND LOWER SKINS ; / [08] VERIFIED SANDED POTTING COMPOUND AND CORE PLUG FLUSH AND CLEANED. FABRICATED REPAIR PLIES FROM BMS 9-3 TYH2 LOT# 1458851-1 IAW SRM 53-00-50-2R-6 PARA 3.G AND 3.J. AND SRM 53-00-50-2R-1 PARA 3 I.-K. OKAY TO INSTALL REPAIR PLIES.; [09] INSTALLED REPAIR PLIES AND VACUUM BAGGED FOR CURE IAW SRM 53-00-50-2R-1 PARA 3.K.-L. AND 53-00-50-2R-6 PARA G.-H.; [10] CORRECTION FOR CORRECTIVE ACTION 9.  ADDING 'PLIES FABRICATED USING BMS 8-201 TY3 LOT# AK1DP9074K.'; [11] VERIFIED STEPS 9 AND 10; [12] CURED REPAIR PLIES USING A HEAT LAMP IAW SRM 53-00-50-2R-1 PARA 3.M.(1) AND SRM 53-00-50-2R-6 PARA 3.M.(1).  THERMOMETER: ID - ATS2208 S/N - 43300740WS VACUUM GAUGE: ID - ATS2584 S/N - 5432766772; [13] UNBAGGED FLOOR PANEL 242VF IAW SRM 53-00-50-2R-6 PAR 3M(1).   COMPLETED SRM REPAIR 53-00-50-2R-6.; [14] VERIFIED REPAIR CURE AND UNBAGGING PER SRM 53-00-50-2R-1 AND SRM 53-00-50-2R-6; [15] VERIFIED COMPLETION OF REPAIR TO FLOOR PANEL 242VF PER SRM 53-00-50-2R-6 AND SRM 53-00-50-2R-1; [16] VERIFIED COMPLETION OF REPAIR TO FLOOR PANEL 242VF PER SRM 53-00-50-2R-6 AND SRM 53-00-50-2R-1
